I have always had really bad menstrual cycles, they have always been very heavy and long and i have always had very intense cramps during that time of month. After about a year my mother (who is a P.A. ) decided that i should be put on the pill , which helped significantly for several years. Then while i was on seasonal i started spotting a lot and eventual switched to a different monthly birth control but i continued to spot and periods were consistently getting worse. I then took a break from birthcontrol, i went off of it and had my period and then took 10 days of i beleive it was pednisone to make the uteral lining sluff more and and then another period and then back to a monthly bcp. It didn't really seem to do much except make me bleed heavily for a long time, and now I'm having very very heavy periods and almost constant lower abdominal pain and lower back pain as well as some spotting...the pain goes from a little where it is just sore to where it is incapacitating and all i can do is lay there, nothing i take or do will make them go away. and my doctor has been pretty unhepful and my mother doesn't know what to do.
The only thing i can suggest is maybe going to a different doctor and explaining all this. A fresh doc's opinion might help you out a lot, and maybe get yourself a new birth control that is supposed to help lighten the flow? But i would just go to a new doctor and see what they think about all your sympto
I would have an vaginal ultrasound done to check for Fibroid tumors. I had what you are describing and that was the problem. I had a UAE procedure done to block the blood supply to the fibroids. My periods are normal in flow and length of time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.